# SDR LR7A2020061632263

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 3704833
- Condition: Cracked
- Location: Riser Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200, FOUND RH MLG WHEEL WELL EXTRUDED RISER PANEL WITH CRACKED SPLICE AT BS 557-577, RBL 63, WL 151.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SRM 51-60, AND 51-70.
